# SDR QXEA200400221

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 4,789 hours, 3,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Unknown
- Location: Fuel Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4183 - ON TAKEOFF CLIMBOUT, FUEL MIGRATED TO THE CENTER TANK IN EXCESS OF 500 POUNDS.  FUEL LEVEL RETURNED TO ZERO IN THE CENTER TANK WITHIN 5 MINUTES.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND NO FUEL LEAKS OR MIGRATION TO THE CENTER TANK.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
